# SDR DALA2024041104326

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 71,777 hours, 33,514 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DISC: DAMAGE TOLERANCE EVALUATION ( DTE ) REQUIRED FOR REPAIR INSTALLE D AT FR68LH, DOOR STOP 1 PER ER/A 616986-14AD. / FUSELAGE / LH FR68 AT STGR22 RADIAL FLANGE FILLET LOWER RADIUS - CRACK. C/A: REF. ER/A 616986-14AD. (LP: 0286974)
